Skip to content

TAMU Math Publications 1997

Oliver Aberth

  • O. Aberth, The solution of linear interval equations by a linear programming method, Linear Algebra Appl. 259 (1997), 271-279.

Guy Battle

Harold P. Boas

Itshak Borosh

  • I. Borosh, D. Hensley, and A.M. Hobbs, Vertex prime graphs and the Jacobsthal function, Proc. Twenty-eighth Southeastern International Conference on Combinatorics, Graph Theory and Computing (Boca Raton, FL, 1997), Vol. 127, 1997, pp. 193-222.

James H. Bramble

Huai-Dong Cao

  • H.-D, Cao, Limits of solutions to the Kähler-Ricci flow, J. Differential Geom. 45 (1997), no. 2, 257-272.

  • H.-D. Cao, Y. Shen, and S. Zhu, The structure of stable minimal hypersurfaces in Rn+1, Math. Res. Lett. 4 (1997), no. 5, 637-644.

Tullio Ceccherini-Silberstein

  • T.G. Ceccherini-Silberstein and R.I. Grigorchuk, Amenability and growth of one-relator groups, Enseign. Math. (2) 43 (1997), no. 3-4, 337-354.

  • T.G. Ceccherini-Silberstein, On a convexity problem on subfactors considered by Bhat, Pati Sunder. Math. Ann. 307 (1997), no. 1, 139-142.

  • L. Bartholdi, S. Cantat, T.G. Ceccherini-Silberstein, and P. de la Harpe, Estimates for simple random walks on fundamental groups of surfaces, Colloq. Math. 72 (1997), no. 1, 173-193.

Goong Chen

Charles K. Chui

Andrew Comech

  • A. Comech, Integral operators with singular canonical relations, Spectral Theory, Microlocal Analysis, Singular Manifolds, Math. Top., 14, Akademie Verlag, Berlin, 1997, pp. 200-248.

  • A. Comech, Oscillatory integral operators in scattering theory, Comm. Partial Differential Equations 22 (1997), no. 5-6, 841-867.

David C. Dobson

Tamás Erdélyi

Richard E. Ewing

Alexander Felshtyn

  • A. Felshtyn and V. Pilyugina, Topology of an attraction domain, dynamical zeta functions and Reidemeister torsion, Topol. Methods Nonlinear Anal. 9 (1997), no. 2, 259-278.

Siqi Fu

  • S. Fu and B. Russo, Spectral domains in several complex variables, Rocky Mountain J. Math. 27 (1997), no. 4, 1095-1116.

  • S. Fu and B. Wong, On strictly pseudoconvex domains with Kähler-Einstein Bergman metrics, Math. Res. Lett. 4 (1997), no. 5, 697-703.

Stephen A. Fulling

  • G. Chen, S.A. Fulling, and J. Zhou, Asymptotic equipartition of energy by nodal points of an eigenfunction, J. Math. Phys. 38 (1997), no. 10, 5350-5360.

Anthony Giaquinto

  • M. Gerstenhaber and A. Giaquinto, Boundary solutions of the classical Yang-Baxter equation, Lett. Math. Phys. 40 (1997), no. 4, 337-353.

Jean-Luc Guermond

  • J.-L. Guermond, Un résultat de convergence d'ordre deux pour l'approximation des équations de Navier-Stokes par projection incrémentale. (French) [A second-order convergence result for the approximation of the Navier-Stokes equations by an incremental projection method] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 12, 1329-1332.

  • J.-L. Guermond and L. Quartapelle, Uncoupled ω-ψ formulation for plane flows in multiply connected domains, Math. Models Methods Appl. Sci. 7 (1997), no. 6, 731-767.

  • M. Firdaouss, J.-L. Guermond, and P. Le Quéré, Nonlinear corrections to Darcy's law at low Reynolds numbers, J. Fluid Mech. 343 (1997), 331-350.

  • J.-L. Guermond and L. Quartapelle, On sensitive vector Poisson and Stokes problems, Math. Models Methods Appl. Sci. 7 (1997), no. 5, 681-698.

  • J.-L. Guermond and L. Quartapelle, Calculation of incompressible viscous flows by an unconditionally stable projection FEM, J. Comput. Phys. 132 (1997), no. 1, 12-33.

Robert A. Gustafson

  • R.A. Gustafson and C. Krattenthaler, Determinant evaluations and U(n) extensions of Heine's 2phi1-transformations, Special Functions, q-series and Related Topics (Toronto, ON, 1995), Fields Inst. Commun., Vol. 14, Amer. Math. Soc., Providence, RI, 1997, pp. 83-89.

D. J. Hartfiel

  • D.J. Hartfiel, Eigenvector sets for intervals of matrices, Linear Algebra Appl. 262 (1997), 1-10.

  • D.J. Hartfiel, System behavior in quotient systems, Appl. Math. Comput. 81 (1997), no. 1, 31-48.

Doug Hensley

  • I. Borosh, D. Hensley, and A.M. Hobbs, Vertex prime graphs and the Jacobsthal function, Proc. Twenty-eighth Southeastern International Conference on Combinatorics, Graph Theory and Computing (Boca Raton, FL, 1997), Vol. 127, 1997, pp. 193-222.

  • D. Hensley, The distribution of reciprocal pairs modulo polynomials over a finite field, Math. Nach. 184 (1997), 177-190.

Arthur Hobbs

  • I. Borosh, D. Hensley, and A.M. Hobbs, Vertex prime graphs and the Jacobsthal function, Proc. Twenty-eighth Southeastern International Conference on Combinatorics, Graph Theory and Computing (Boca Raton, FL, 1997), Vol. 127, 1997, pp. 193-222.

Akif Ibragimov

  • A.I. Ibragimov and E.M. Landis, On the behavior of solutions of the Neumann problem in unbounded domains, (Russian) Tr. Semin. im. I. G. Petrovskogo no. 19 (1996), 218-234, 347-348; translation in J. Math. Sci. (New York) 85 (1997), no. 6, 2373-238.

  • M.N. Baganova and A.I. Ibragimov, On an alternating method for solving a nonstationary filtration problem in domains of complicated form, (Russian) Vychisl. Tekhnol. 1 (1996), no. 1, 5-12 (1997).

  • A.I. Ibragimov and E.M. Landis, Zaremba's problem for elliptic equations in the neighbourhood of a singular point or at infinity, Appl. Anal. 67 (1997), no. 3-4, 269-282.

Eugen Julien Ionascu

  • E.J. Ionascu, On power bounded operators, Proc. Amer. Math. Soc. 125 (1997), no. 5, 1435-1441.

William B. Johnson

Thomas R. Kiffe

  • T. Kiffe and J. Matis, Recent advances in modeling stochastic population growth, Computer Modeling and Simulatios of Complex Biological Systems, S. Sitharama Iyengar (ed.), CRC Press, 1997, pp. 125-135.

  • T. Kiffe and J. Matis, Using density-dependent birth-death-migration models for analyzing muskrat spread in the Netherlands, J. Indian Soc. Agri. Stat. 49 (1997), 139-156.

  • J.H. Matis and T.R. Kiffe, Migration effects in a stochastic multipopulation model for African bee population dynamics, Environ. Ecol. Stat. 4 (1997), 301-319.

Andreas Klappenecker

  • A. Klappenecker, F.U. May, and A. Nückel Lossless Image Compression using Wavelets over Finite Rings and Related Architectures, originally published in: Wavelet Applications in Signal and Image Processing V, SPIE, A. Aldroubi, A. F. Laine, M. A. Unser (eds.), pp. 139-147, Vol. 3169, SPIE, 1997. Reprinted in the Selected SPIE Papers on CD-ROM series, Vol. 8, Mathematical Imaging and Vision, G. Ritter (ed.), SPIE, 2000.

Joseph Landsberg

  • T. Ivey and J.M. Landsberg, On isometric and minimal isometric embeddings, Duke Math. J. 89 (1997), no. 3, 555-576.

David R. Larson

  • X. Dai, D.R. Larson, and D.M. Speegle, Wavelet sets in Rn, J. Fourier Anal. Appl. 3 (1997), no. 4, 451-456.

  • T.D. Hudson, E.G. Katsoulis, and D.R. Larson, Extreme points in triangular UHF algebras, Trans. Amer. Math. Soc. 349 (1997), no. 8, 3391-3400.

  • D.R. Larson, Von Neumann algebras and wavelets, Operator Algebras and Applications (Samos, 1996), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., Vol. 495, Kluwer Acad. Publ., Dordrecht, 1997, pp. 267-312.

  • D.R. Larson and B. Solel, Structured triangular limit algebras, Proc. London Mathematical Society. Third Series 75 (1997), no. 1, 177-193.

Raytcho D. Lazarov

Paulo Lima-Filho

  • P. Lima-Filho, On the equivariant homotopy of free abelian groups on G-spaces and G-spectra, Math. Zeit. 224 (1997), no. 4, 567-601.

Josef Málek

  • P. Kaplický, J. Málek, and J. Stará, Full regularity of weak solutions to a class of nonlinear fluids in two dimensions—stationary, periodic problem, Comment. Math. Univ. Carolina 38 (1997), no. 4, 681-695.

  • J. Frehse, J. Málek, and M. Steinhauer, An existence result for fluids with shear dependent viscosity—steady flows, Proc. Second World Congress of Nonlinear Analysts, Part 5 (Athens, 1996), Nonlinear Anal. 30 (1997), no. 5, 3041-3049.

Carl J. Maxson

  • P.R. Fuchs, C.J. Maxson, and G.F. Pilz, Rings with FZP, Trans. Amer. Math. Soc. 349 (1997), no. 3, 1269-1283.

  • C.J. Maxson, When are local endomorphisms global?, Algebra Colloq. 4 (1997), no. 1, 13-20.

Francis J. Narcowich

Volodymyr Nekrashevych

  • V. Nekrashevych, Quasi-isometry groups, Mat. Stud. 8 (1997), no. 2, 227-232, 238.

  • V.V. Nekrashevych, On equivalence of nets in hyperbolic spaces, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 1997, no. 11, 18-21.

Devanayagam Palaniappan

  • D. Palaniappan, K. Archana, and K.K. Sujit, Two-dimensional creeping flows with permeable cylinders, Z. Angew. Math. Mech. 77 (1997), no. 10, 791-796.

Joseph E. Pasciak

Bogdan Petrenko

  • B.V. Petrenko, One generalization of Fitting's theorem, Mat. Stud. 8 (1997), no. 1, 21-26, 126.

  • L.A. Kurdachenko, B.V. Petrenko, and I.Ya Subbotin, On the complementability of some generalized hypercenters in Artinian modules, (Ukrainian) Ukraïn. Mat. Zh. 49 (1997), no. 11, 1548-1552; translation in Ukrainian Math. J. 49 (1997), no. 11, 1742-1746 (1998).

  • B.V. Petrenko, On direct decompositions in modules over group rings, (Ukrainian) Ukraïn. Mat. Zh. 49 (1997), no. 2, 255-261; translation in Ukrainian Math. J. 49 (1997), no. 2, 281-288.

  • L.A. Kurdachenko, B.V. Petrenko, and I.Ya. Subbotin, On generalized hypercenters in Artinian modules, Comm. Algebra 25 (1997), no. 4, 1023-1046.

Michael S. Pilant

  • J. Ko, A.J. Kurdila, and M.S. Pilant, Triangular wavelet based finite elements via multivalued scaling equations, Comput. Methods Appl. Mech. Engrg. 146 (1997), no. 1-2, 1-17.

Gilles Pisier

  • G. Pisier, Espaces d'opérateurs: une nouvelle dualité, Astérisque (1997), no. 241, Exp. No. 814, 4, 243-272, Séminaire Bourbaki, Vol. 1995/96.

  • G. Pisier, Le degré de similarité d'une algèbre d'opérateurs, Comptes Rendus de l'Acad. des Sci. Série I. Math. 324 (1997), no. 3, 287-292.

  • G. Pisier, A polynomially bounded operator on Hilbert space which is not similar to a contraction, J. Amer. Math. Soc. 10 (1997), no. 2, 351-369.

  • G. Pisier, Quadratic forms in unitary operators, Linear Algebra Appl. 267 (1997), 125-137.

  • G. Pisier and Q. Xu, Non-commutative martingale inequalities, Commun. Math. Phys. 189 (1997), no. 3, 667-698.

Jon T. Pitts

  • J.P. Fackler, J.T. Pitts, and C.W. Liu, Structural isomers of octahedral M6S12 clusters formed from dithiolates. An octahedral hexasilver(I) cluster containing dialkyl dithiophosphate ligands, Ag[S2P(OC3H7)2]6, with a different geometrical arrangement from that of Cu[S2P(OC3H7)2]6, Polyhedron 16 (1997), no. 22, 3899-3909.

  • H.R. Parks and J.T. Pitts, Computing least area hypersurfaces spanning arbitrary boundaries, SIAM J. Sci. Comput. 18 (1997), no. 3, 886-917.

Andrew Raich

  • E.J. Muehlegger, A.S. Raich, C.E. Silva, and W. Zhao, Lightly mixing on dense algebras, Real Anal. Exchange 23 (1997/98), no. 1, 259-265.

William Rundell

  • K. Chadan, D. Colton, L. Päivärinta, and W. Rundell, An introduction to inverse scattering and inverse spectral problems, SIAM Monographs on Mathematical Modeling and Computation, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1997, with a foreword by Margaret Cheney.

  • H.W. Engl, A.K. Louis, and W. Rundell (eds.), Inverse Problems in Geophysical Applications, Philadelphia, PA, Society for Industrial and Applied Mathematics (SIAM), 1997.

  • F. Hettlich and W. Rundell, Recovery of the support of a source term in an elliptic differential equation, Inverse Problems 13 (1997), no. 4, 959-976.

  • R. Kress and W. Rundell, Inverse obstacle scattering with modulus of the far field pattern as data, Inverse Problems in Medical Imaging and Nondestructive Testing (Oberwolfach, 1996), Springer, Vienna, 1997, pp. 75-92.

N. Sivakumar

  • N. Sivakumar, A note on the Gaussian cardinal-interpolation operator, Proc. Edinburgh Mathematical Society. Series II 40 (1997), no. 1, 137-149.

Roger R. Smith

  • E. Christensen, F. Pop, A.M. Sinclair, and R.R. Smith, On the cohomology groups of certain finite von Neumann algebras, Math. Ann. 307 (1997), no. 1, 71-92.

  • F.L. Gilfeather, F. Pop, and R.R. Smith, Cohomology for operator algebras: the Mayer-Vietoris sequence, J. Funct. Anal. 148 (1997), no. 1, 1-27.

  • A.L.T. Paterson and R.R. Smith, Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras, Trans. Amer. Math. Soc. 349 (1997), no. 5, 1919-1943.

  • A.M. Sinclair and R.R. Smith, The completely bounded approximation property for discrete crossed products, Indiana Univ. Math. J. 46 (1997), no. 4, 1311-1322, preprint also available.

Frank Sottile

  • F. Sottile, Pieri's formula via explicit rational equivalence, Canad. J. Math. 49 (1997), no. 6, 1281-1298.

  • F. Sottile, Enumerative geometry for real varieties, Algebraic Geometry—Santa Cruz 1995, 435-447, Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997.

  • F. Sottile, Real enumerative geometry and effective algebraic equivalence, Algorithms for Algebra (Eindhoven, 1996), J. Pure Appl. Algebra 117/118 (1997), 601-615.

  • F. Sottile, Enumerative geometry for the real Grassmannian of lines in projective space, Duke Math. J. 87 (1997), no. 1, 59-85.

Peter F. Stiller

  • P.F. Stiller, General approaches to recognizing geometric configurations from a single view, Vision Geometry VI, SPIE Proceedings Series, Vol. 3168, Society of Photo-optical Instrumentation Engineers, 1997, pp. 262-273.

  • P.F. Stiller, Symbolic computation of object/image equations, Symbolic Algebraic Computation: ISSAC 97, ACM Press, 1997, pp. 359-364.

Emil J. Straube

  • E.J. Straube, Plurisubharmonic functions and subellipticity of the d-bar-Neumann problem on non-smooth domains, Math. Res. Lett. 4 (1997), no. 4, 459-467.

Steven D. Taliaferro

Marvin Tretkoff

  • D. Curtis and M. Tretkoff, Differential equations for the quadratic periods of abelian differentials, Extremal Riemann surfaces (San Francisco, CA, 1995), 207-212, Contemp. Math., 201, Amer. Math. Soc., Providence, RI, 1997.

Thomas I. Vogel

Jay R. Walton

  • F. Costanzo and J.R. Walton, A study of dynamic crack growth in elastic materials using a cohesive zone model, Internat. J. Engrg. Sci. 35 (1997), no. 12-13, 1085-1114.

Joseph D. Ward

  • F. Deutsch, W. Li, and J.D. Ward, A dual approach to constrained interpolation from a convex subset of Hilbert space, J. Approxi. Theory 90 (1997), no. 3, 385-414.

  • N. Dyn, F.J. Narcowich, and J.D. Ward, A framework for interpolation and approximation on Riemannian manifolds, Approximation Theory and Optimization (Cambridge, 1996), Cambridge Univ. Press, Cambridge, 1997, pp. 133-144.

Marshall Whittlesey

Jianxin Zhou

Joel Zinn


Up: TAMU Math Faculty News
Last modified August 14, 2009 by Harold P. Boas.

Valid XHTML 1.0 Transitional